MAUDE Adverse Event Report: SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX

SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX
Lot Number UNKNOWN
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in hong kong.On 27-jan-2024, the patient's parent reported that their child's infusion set needle had broken off while the implant was in the abdomen.There was no needle when infusion set was removed, but the implant site felt itchy and hard bulge was seen under the skin.Moreover, the infusion set had been used for 3 days.Therefore, the parents took the child for computed tomography (ct) scan and on 24-jan-2024 at 23:17 pm, the test results confirmed that the broken needle was under the skin.Moreover, the child's blood glucose level was 20 mmol/l and insulin pump were used to control blood glucose level.Further, on 25-jan-2024 at noon, it was informed that the needle was surgically removed in the hospital.No further information was available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted medical device problem code under h6.Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: upon review of the event description and assigned malfunction code misuse.Malfunction code not on list.Additional information was requested; however, a lot number was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.Therefore, no additional investigation activities were required.Corrective and preventive action (capa) plan determination: based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Complaint investigation - conclusion: based on the event description, assigned malfunction code, and limited information available, the reported failure could not be confirmed for this complaint.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 60/6 PCC MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key18634243
Report Number3003442380-2024-00136
Device Sequence Number18165721
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2024
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown